Digital Library
Close Browse articles from a journal
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
                                       All articles of the corresponding issues
 
                             11 results found
no title author magazine year volume issue page(s) type
1 Certain Extensions¶of Vertex Operator Algebras of Affine Type Li, Haisheng
2001
217 3 p. 653-696
article
2 Cohomologies of Affine Hyperelliptic Jacobi Varieties and Integrable Systems Nakayashiki, A.
2001
217 3 p. 623-652
article
3 Equivalence of Projections as Gauge Equivalence¶on Noncommutative Space Furuuchi, Kazuyuki
2001
217 3 p. 579-593
article
4 Erratum: Commun. Math. Phys. 186, 233–252 (1997) ,
2001
217 3 p. 697-698
article
5 Geometrical Tools for Quantum Euclidean Spaces Cerchiai, B. L.
2001
217 3 p. 521-554
article
6 Holographic Reconstruction of Spacetime¶and Renormalization in the AdS/CFT Correspondence de Haro, Sebastian
2001
217 3 p. 595-622
article
7 Phase Transitions for Countable Markov Shifts Sarig, Omri M.
2001
217 3 p. 555-577
article
8 Quantum Cohomology and the Periodic Toda Lattice Guest, Martin A.
2001
217 3 p. 475-487
article
9 Statistical Properties of Maps¶with Indifferent Periodic Points Pollicott, M.
2001
217 3 p. 503-520
article
10 The Norm Convergence of the Trotter–Kato Product Formula with Error Bound Ichinose, Takashi
2001
217 3 p. 489-502
article
11 The Norm Convergence of the Trotter–Kato Product Formula with Error Bound Ichinose, Takashi
2001
217 3 p. 489-502
article
                             11 results found
 
 Koninklijke Bibliotheek - National Library of the Netherlands